# SDR JR2R20160930393

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- Aircraft time: 54,173 hours, 36,837 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Scoop
- Part number: 5910215
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RAM AIR SCOOP CRACKED.  REPAIRED VERTICAL STABILIZER RAM AIR SCOOP IAW EA 40-2016-308.
